# SDR AALA201709119032

- Difficulty date: September 7, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 50,165 hours, 20,480 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Cover
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. AFT GALLEY- WORK LIGHT HEAT DAMAGE WITH BURNING SMELL- RIGHT SIDE GALLEY. FOUND COVER CRACKED AND AGAINST LAMP.  REMOVED AND REPLACED WORK LIGHT COVER. LIGHT CHECKS NORMAL REF AMM 33-26-02.
